Alert archive / Illinois / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 63, NWS Lincoln, IL

April 18, 20245 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 18, 2024, 7:55 PM CDT for 5 counties in Illinois. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2024, 7:55 PM CDT (00:55 UTC)
Expired
Apr 18, 2024, 9:00 PM CDT
In force
65 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 103 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 6:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
850 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS53 KILX 190055
SVRILX
ILC023-029-033-035-079-190200-
/O.NEW.KILX.SV.W.0063.240419T0055Z-240419T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
755 PM CDT Thu Apr 18 2024

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southern Coles County in east central Illinois...
  Crawford County in east central Illinois...
  Jasper County in southeastern Illinois...
  Clark County in east central Illinois...
  Cumberland County in east central Illinois...

* Until 900 PM CDT.

* At 754 PM CDT, severe thunderstorms were located along a line
  extending from near Neoga to near Sailor Springs, moving east at 50
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Toledo, Lerna, Jewett, Wheeler, Janesville, and Bogota around 800 
  PM CDT.
  Newton, Greenup, and Hidalgo around 805 PM CDT.

Other locations in the path of these severe thunderstorms include
Casey, Ste. Marie, Willow Hill, Oblong, Martinsville, Robinson,
Marshall, Palestine, Hutsonville and Flat Rock.

This includes the following highways...
 Interstate 57 between mile markers 173 and 187.
 Interstate 70 between mile markers 105 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 8755 3885 8814 3886 8836 3917 8836
      3917 8847 3944 8847 3950 8796 3948 8796
      3949 8777 3947 8753 3936 8753 3931 8762
      3922 8757 3914 8766 3899 8758 3896 8751
TIME...MOT...LOC 0054Z 266DEG 43KT 3936 8843 3876 8840 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deubelbeiss
4 follow-up statements
446 
WWUS53 KILX 190118
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
818 PM CDT Thu Apr 18 2024

ILC023-029-033-035-079-190200-
/O.CON.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Coles-Crawford-Jasper-Clark-Cumberland-
818 PM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN COLES...CRAWFORD...JASPER...CLARK AND EASTERN CUMBERLAND
COUNTIES...

At 817 PM CDT, severe thunderstorms were located along a line
extending from near Westfield to 6 miles south of Ste. Marie, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Oblong and Martinsville around 825 PM CDT.
  Robinson and Marshall around 830 PM CDT.
  Hutsonville and Flat Rock around 835 PM CDT.
  Palestine around 840 PM CDT.

Other locations impacted by these severe thunderstorms include New
Hebron, Clarksville, West York, Annapolis, York, Yale, Lincoln Trail
State Park, Fox Ridge State Park, Hardinville, and Rose Hill.

This includes the following highways...
 Interstate 57 between mile markers 185 and 187.
 Interstate 70 between mile markers 114 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 8755 3885 8814 3886 8826 3911 8821
      3931 8824 3945 8839 3950 8796 3948 8796
      3949 8777 3947 8753 3936 8753 3931 8762
      3922 8757 3914 8766 3899 8758 3896 8751
TIME...MOT...LOC 0117Z 262DEG 41KT 3946 8796 3884 8804 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deubelbeiss
028 
WWUS53 KILX 190132
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
832 PM CDT Thu Apr 18 2024

ILC029-035-190141-
/O.CAN.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Coles-Cumberland-
832 PM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLES AND EASTERN
CUMBERLAND COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Illinois.

&&

LAT...LON 3885 8755 3885 8814 3911 8801 3932 8797
      3948 8796 3949 8777 3947 8753 3936 8753
      3931 8762 3922 8757 3914 8766 3899 8758
      3896 8751
TIME...MOT...LOC 0131Z 266DEG 43KT 3947 8776 3885 8784 

$$

ILC023-033-079-190200-
/O.CON.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Crawford-Jasper-Clark-
832 PM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CRAWFORD...EASTERN JASPER AND CLARK COUNTIES...

At 831 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Marshall to near Chauncey, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Robinson, Marshall, Hutsonville, and Flat Rock around 835 PM CDT.
  Palestine around 840 PM CDT.

Other locations impacted by these severe thunderstorms include New
Hebron, Clarksville, West York, Annapolis, York, Lincoln Trail State
Park, Hardinville, Stoy, Eaton, and Crawford County Airport.

This includes Interstate 70 between mile markers 130 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 8755 3885 8814 3911 8801 3932 8797
      3948 8796 3949 8777 3947 8753 3936 8753
      3931 8762 3922 8757 3914 8766 3899 8758
      3896 8751
TIME...MOT...LOC 0131Z 266DEG 43KT 3947 8776 3885 8784 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deubelbeiss
648 
WWUS53 KILX 190142
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
842 PM CDT Thu Apr 18 2024

ILC079-190151-
/O.CAN.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Jasper-
842 PM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Illinois.

&&

LAT...LON 3885 8755 3885 8794 3902 8794 3922 8778
      3948 8793 3949 8777 3947 8753 3936 8753
      3931 8762 3922 8757 3914 8766 3899 8758
      3896 8751
TIME...MOT...LOC 0141Z 266DEG 43KT 3948 8762 3886 8770 

$$

ILC023-033-190200-
/O.CON.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Crawford-Clark-
842 PM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CRAWFORD AND CLARK COUNTIES...

At 841 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Marshall to near Flat Rock,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Palestine and Flat Rock around 845 PM CDT.

Other locations impacted by these severe thunderstorms include New
Hebron, Clarksville, West York, Annapolis, York, Lincoln Trail State
Park, Hardinville, Stoy, Eaton, and Crawford County Airport.

This includes Interstate 70 between mile markers 136 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 8755 3885 8794 3902 8794 3922 8778
      3948 8793 3949 8777 3947 8753 3936 8753
      3931 8762 3922 8757 3914 8766 3899 8758
      3896 8751
TIME...MOT...LOC 0141Z 266DEG 43KT 3948 8762 3886 8770 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deubelbeiss
663 
WWUS53 KILX 190158
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
858 PM CDT Thu Apr 18 2024

ILC023-033-190208-
/O.EXP.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Crawford-Clark-
858 PM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND CLARK COUNTIES
WILL EXPIRE AT 900 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Illinois.

&&

LAT...LON 3885 8755 3885 8794 3902 8794 3922 8778
      3948 8793 3949 8777 3947 8753 3936 8753
      3931 8762 3922 8757 3914 8766 3899 8758
      3896 8751
TIME...MOT...LOC 0158Z 266DEG 43KT 3948 8745 3886 8753 

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:53 PM CDT, 1 hour 2 minutes earlier. Its key messages:

  • Severe threat remains for areas southeast of the IL river through mid evening. The greatest risk (enhanced, level 3/5) is located from Taylorville to Terre Haute south.
  • Storm mode is expected to be QLCS in nature. However, supercells could develop early on late this afternoon. Damaging winds are the primary threat followed by large hail and isolated tornadoes.
  • There is a 30-50% chance of temperatures dropping to near or below freezing by dawn Sunday morning for areas from Lincoln north. The growing season has begun across central and southeast IL so tender vegetation may needed to be taken indoors over covered Saturday night.
Area forecast discussion, Apr 18, 6:53 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
653 PM CDT Thu Apr 18 2024

.KEY MESSAGES...

- Severe threat remains for areas southeast of the IL river
  through mid evening. The greatest risk (enhanced, level 3/5) is
  located from Taylorville to Terre Haute south.

- Storm mode is expected to be QLCS in nature. However, supercells
  could develop early on late this afternoon. Damaging winds are
  the primary threat followed by large hail and isolated
  tornadoes.

- There is a 30-50% chance of temperatures dropping to near or
  below freezing by dawn Sunday morning for areas from Lincoln
  north. The growing season has begun across central and southeast
  IL so tender vegetation may needed to be taken indoors over
  covered Saturday night.

&&

.DISCUSSION...
Issued at 330 PM CDT Thu Apr 18 2024

A severe thunderstorm watch is in ef.fect until 8 pm for SW CWA
including Scott, Morgan, Sangamon, Christian, Shelby, Effingham
and Clay counties. A few severe thunderstorms warning have
recently been issued over parts of central and east central MO sw
of Pike county IL. Showers and scattered thunderstorms were
increasing west of the IL river and tracking ENE toward central
IL. Mid afternoon surface map shows 1008 mb low pressure over
central MO with one frontal extending ne near the IL river and a
warm front lifting ne of Jacksonville, Decatur and Terre Haute.
Dewpoints had risen into the upper 50s/lower 60s in warm sector
and winds turning more south to SSE. CAPES were rising to 1-2k
j/kg over southern/sw IL in warm sector and effective bulk shear
values were 45-50 kts. PW values also coming up to 1-1.2 inches
over sw half of IL and into MO and se Iowa so heavy rain threat
exists as well with severe storm threat late this afternoon and
evening. WPC has marginal risk of excessive rain into this evening
south of I-74.

Convection to continue to strengthen as it tracks ENE over central
and eastern IL through this evening. Marginal to slight risk of
severe storms generally from IL river se with enhanced risk from
Taylorville to Terre Haute south. Damaging winds and large hail
are the main severe wx threats with a few tornadoes also possible
with 5% risk of tornadoes in southern 6 counties of Effingham,
Jasper, Crawford, Clay, Richland and Lawrence. SPC has 30% risk of
very large hail 2 inch or more in diameter over sw IL, sw of
Litchfield while 15% risk of large hail is over our sw counties
pretty close to current watch box. Some convection could linger
early overnight over southeast IL/Wabash river valley, then dry
and cooler conditions expected. Lows overnight range from upper
30s to near 40F nw of the IL river, to the upper 40s to near 50F
in southeast IL.

1035 mb Canadian high pressure over Alberta to nose into central
and southern IL Friday afternoon and Fri night bringing dry wx.
Though mid/high clouds to quickly stream eastward from the central
plains over central/se IL during Friday and Fri evening. Below
normal temps return on Friday with highs in the upper 50s in
central IL and near 60F in southeast IL. Breezy nw winds 10-20
mph and gusting in the 20s to add a chill to the spring air. Lows
Fri night in the upper 30s northern CWA and lower 40s from I-72
south. Patchy frost possible by dawn Saturday far northern CWA
from Galesburg to Henry north.

Saturday and Sat night to be the coolest period as nw winds
continue to usher in cooler air with skies becoming mostly clear.
Highs Saturday only in the lower 50s northern CWA, mid 50s
central part of CWA and upper 50s south of I-70. Breezy nw winds
continue on Saturday at 10-20 mph and some higher gusts. Lows Sat
night in the mid 30s central IL and upper 30s se IL. Will be
approaching freezing from Lincoln north. With growing season
starting across CWA, we may eventually need a frost advisory
overnight Sat night into mid Sunday morning and possible even a
freezing warning northern CWA. Ample sunshine Sunday with cool
highs in the upper 50s and nw winds continue. Could be some frost
again overnight Sunday night into early Mon morning with lows in
the mid to upper 30s. Finally start to warm up on Monday with
highs in the low to mid 60s with sw winds and skies becoming
partly sunny Monday afternoon.

A northern stream disturbance moves over the Midwest Mon night and
Tue bringing next chance of showers and isolated thunderstorms.
Not as cold Mon night with lows in the upper 40s and lower 50s,
coolest in eastern/se IL. Seasonable highs Tue in the mid to upper
60s. Passage of another cold front late Tue brings cooler wx Tue
night and Wed with highs in the lower 60s Wed.

07

&&

.AVIATION...  (For the 00z TAFs through 00z Friday Evening)
Issued at 655 PM CDT Thu Apr 18 2024

Widespread showers and scattered thunderstorms moving eastward
over central Illinois through mid evening, will bring IFR to MVFR
conditions especially with heavier rain showers. Convection to
diminish/becoming isolated from west to east during mid/late
evening. A cold front just east of I-55 early this evening will
push through DEC and CMI in next hour or two as SE winds switch NE
the then northerly with gusts 18-25 kts. Low clouds to scatter
out from nw to se during overnight, with broken mid level clouds
quickly spreading eastward by late Fri morning. NW winds 12-17 kts
with gusts 20-27 kts to prevail on Friday, though weakening some
later in the day.

07

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 18, 3:16 PM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
316 PM CDT Thu Apr 18 2024

ILZ027>031-036-037-040-041-192030-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
316 PM CDT Thu Apr 18 2024

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms through 7 pm could produce some gusty winds
and small hail. There is a level 1 of 5 (marginal) chance for severe
weather with these storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ038-042>051-053-192030-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Macon-
316 PM CDT Thu Apr 18 2024

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Tonight.

Numerous thunderstorms will roll across the area between 4 and 10 pm
this evening, with a level 2 of 5 (slight) chance these storms
become severe. Scattered wind gusts over 60 mph and hail greater
than 1 inch in diameter are the primary concerns, though a tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Minor flooding will continue along the Wabash River for several more
days. Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 4 and 10 pm.

Expected storm motion is toward the east-northeast around 45 mph.

ILZ052-054>057-061>063-066>068-071>073-192030-
Christian-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
316 PM CDT Thu Apr 18 2024

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

Numerous thunderstorms will roll across the area between 4 and 10 pm
this evening, with a level 3 of 5 (enhanced) chance these storms
become severe. Scattered wind gusts over 60 mph and hail greater
than 1 inch in diameter are the primary concerns, though a tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Minor flooding will continue along the Wabash River for several more
days. Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 5 pm and 11 pm.

Expected storm motion is toward the east-northeast around 45 mph.

Bumgardner

In the hours before

Local storm report, Apr 18, 7:28 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
728 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     Tstm Wnd Dmg     Riverton                39.85N 89.54W
04/18/2024                   Sangamon           IL   Emergency Mngr

            Numerous trees were blown down from Riverton
            eastward.

&&

Barnes
Local storm report, Apr 18, 7:29 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
729 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Tstm Wnd Dmg     Latham                  39.97N 89.16W
04/18/2024                   Logan              IL   Emergency Mngr

            A tree was blown down.

&&

Barnes

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:05 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Sangamon40 min
Apr 18, 7:20 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Shelby55 min
Apr 18, 7:26 PM CDTTornado WarningILXLogan, Macon34 min
Apr 18, 7:31 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Macon, Piatt44 min
Apr 18, 7:39 PM CDTTornado WarningILXEffingham, Jasper36 min
Apr 18, 8:02 PM CDTSevere Thunderstorm WarningILXLawrence, Richland58 min
Apr 18, 8:53 PM CDTSevere Thunderstorm WarningILXLawrence21 min
Apr 18, 9:00 PM CDTTornado WarningILXLawrence15 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.